International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 4 | Monthly Hits: ⮙2

Research Paper | Mathematics | Malaysia | Volume 10 Issue 11, November 2021


Table of Non-Linear Simultaneous Equations

Sengchu Chow


Abstract: Solving non-linear simultaneous equations is not so straightforward as its linear counterpart and is usually a challenge especially for the mathematically average person. The existing methods involve the use of substitution, or in some cases, elimination. This paper introduces a new method of solving various forms of non-linear simultaneous equations via Cramer?s Rule whereby the task is reduced to simple calculations thatrequires nothing more than basic mathematics of addition, subtraction, multiplication, division, square and squareroot of some real numbers, hence making it possible for a person who doesn?t know the substitution procedure at all to be able to determine the correct answers to the said equations. A total of 65 different general forms of non-linear simultaneous equations together with their solutions in closed forms are tabulated in the proposed Table of Non-linear Simultaneous Equations. Hence, for a given set of non-linear simultaneous equations in two variables that matches one of the tabulated forms, one just read off the solutions from the table, plug-in the corresponding constants and perform some simple calculations to obtain the answers. Furthermore, since the computation involve nothing more than straightforward arithmetic, it can be easily programed using basic formula in Excel spreadsheet. One just need to enter the few constants from the two equations into the spreadsheet, the answers will be obtained in a second.


Keywords: Non-linear equations, simultaneous equations, Cramer's rule


Edition: Volume 10 Issue 11, November 2021,


Pages: 276 - 285


How to Cite this Article?

Sengchu Chow, "Table of Non-Linear Simultaneous Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR211023090732, Volume 10 Issue 11, November 2021, 276 - 285

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Nonlinear'

Downloads: 92

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'equations'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Similar Articles with Keyword 'simultaneous'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 965 - 971

Triple Simultaneous Fourier Series Equations Involving Heat Polynomials

Gunjan Shukla, K. C. Tripathi

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 3081 - 3085

A Numerical Solution of First Order Simultaneous Fuzzy Differential Equation by Fifth Order Runge-Kutta Merson Method

S. Rubanraj, P. Rajkumar

Share this Article

Similar Articles with Keyword 'rule'

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Downloads: 37

Research Paper, Mathematics, Libya, Volume 10 Issue 3, March 2021

Pages: 588 - 594

An Investigation and Study of Three-World Framework for Solving Algebraic Equations

Khayriyah Nasr Amhimmid Abunaejah

Share this Article
Top